# SDR YTRA1020303

- Difficulty date: July 22, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N595RL
- Make and model: Bell 407
- Aircraft serial: 53595
- Aircraft time: 7,385 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206031314173S
- Condition: Damaged
- Location: Fuselage
- Part time: 7,385 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, FOUND LT ENGINE PAN LONGERON TO HAVE ELONGATED ENGINE MOUNT BOLT HOLE. REMOVED LONGERON AND INSTALLED NEW LONGERON.
